Jump to ContentJump to Main Navigation
Show Summary Details

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board Member: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year

IMPACT FACTOR 2015: 0.417

SCImago Journal Rank (SJR) 2014: 0.340
Source Normalized Impact per Paper (SNIP) 2014: 0.707
Impact per Publication (IPP) 2014: 0.483

Mathematical Citation Quotient (MCQ) 2015: 0.25

See all formats and pricing
Volume 19, Issue 1 (Jan 2012)


Explicit solutions of the boundary value problems of the theory of consolidation with double porosity for the half-plane

Mikheil Basheleishvili
  • I. Vekua Institute of Applied Mathematics, I. Javakhishvili Tbilisi State University, 2 University St., Tbilisi 0186, Georgia
  • Email:
/ Lamara Bitsadze
  • Ilia State University, 32, I. Chavchavadze Ave., Tbilisi, 0179, Georgia
  • Email:
Published Online: 2012-02-29 | DOI: https://doi.org/10.1515/gmj-2012-0002


The purpose of this paper is to consider a two-dimensional version of the Aifantis equation of statics of the theory of consolidation with double porosity and effectively solve the basic BVPs for the half-plane. We extend the potential method and the theory of integral equations to BVPs of the theory of consolidation with double porosity. For all problems, we construct Fredholm type integral equations. For the Aifantis equation of statics we construct a particular solution and reduce the solution of the basic BVPs of the theory of consolidation with double porosity to the solution of the basic BVPs for the equation for an isotropic body. A Poisson type formula is constructed for the solution of the first and of the second boundary value problem for the half-plane.

Keywords.: Porous media; double porosity; consolidation; fundamental solution

About the article

Received: 2010-12-28

Published Online: 2012-02-29

Published in Print: 2012-03-01

Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2012-0002. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.
Log in